Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 95, NWS Tulsa, OK

April 26, 20245 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2024, 9:00 AM CDT for 5 counties in Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2024, 9:00 AM CDT (14:00 UTC)
Expired
Apr 26, 2024, 9:45 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 506 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
506 m²/s²
0-3 km storm-relative helicity
537 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

990 
WUUS54 KTSA 261400
SVRTSA
ARC015-033-047-087-143-261445-
/O.NEW.KTSA.SV.W.0095.240426T1400Z-240426T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
900 AM CDT Fri Apr 26 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Madison County in northwestern Arkansas...
  Northern Franklin County in west central Arkansas...
  South central Carroll County in northwestern Arkansas...
  Northeastern Crawford County in northwestern Arkansas...
  Southeastern Washington County in northwestern Arkansas...

* Until 945 AM CDT.

* At 900 AM CDT, severe thunderstorms were located along a line
  extending from 5 miles north of Wesley to near Chester, moving east
  at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Huntsville...                     Mountainburg...
  Elkins...                         Winslow...
  Chester...                        St. Paul...
  Hindsville...                     Wesley...
  Cass...                           Rudd...
  Saint Paul...                     Kingston...
  Forum...                          Aurora...
  Withrow Springs State Park...     Pettigrew...
  Brentwood...                      Japton...
  Lake Fort Smith...                Witter...

This includes Interstate 49 between mile markers 32 and 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3577 9366 3577 9370 3568 9371 3564 9427
      3616 9396 3622 9343
TIME...MOT...LOC 1400Z 249DEG 35KT 3610 9395 3566 9420 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
345 
WWUS54 KTSA 261427
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
927 AM CDT Fri Apr 26 2024

ARC143-261437-
/O.CAN.KTSA.SV.W.0095.000000T0000Z-240426T1445Z/
Washington AR-
927 AM CDT Fri Apr 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3577 9366 3577 9370 3568 9371 3565 9411
      3576 9405 3576 9396 3596 9395 3617 9384
      3622 9343
TIME...MOT...LOC 1427Z 258DEG 32KT 3618 9366 3591 9374 3568 9395 

$$

ARC015-033-047-087-261445-
/O.CON.KTSA.SV.W.0095.000000T0000Z-240426T1445Z/
Madison AR-Franklin AR-Carroll AR-Crawford AR-
927 AM CDT Fri Apr 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR MADISON...NORTHERN FRANKLIN...SOUTH CENTRAL CARROLL AND
NORTHEASTERN CRAWFORD COUNTIES...

At 927 AM CDT, severe thunderstorms were located along a line
extending from 2 miles east of Forum to 3 miles southwest of Witter
to 4 miles northeast of Fern, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Huntsville...                     St. Paul...
Cass...                           Saint Paul...
Kingston...                       Forum...
Aurora...                         Withrow Springs State Park...
Pettigrew...                      Japton...
Witter...                         Marble...
Rudd...                           Georgetown...
Dryfork...                        Bidville...
Alabam...                         Crosses...
Combs...                          Locke...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3577 9366 3577 9370 3568 9371 3565 9411
      3576 9405 3576 9396 3596 9395 3617 9384
      3622 9343
TIME...MOT...LOC 1427Z 258DEG 32KT 3618 9366 3591 9374 3568 9395 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
571 
WWUS54 KTSA 261438
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
938 AM CDT Fri Apr 26 2024

ARC015-033-047-087-261448-
/O.EXP.KTSA.SV.W.0095.000000T0000Z-240426T1445Z/
Madison AR-Franklin AR-Carroll AR-Crawford AR-
938 AM CDT Fri Apr 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR MADISON...NORTHERN FRANKLIN...
SOUTH CENTRAL CARROLL AND NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE
AT 945 AM CDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

&&

LAT...LON 3577 9366 3577 9370 3568 9371 3565 9411
      3576 9405 3576 9396 3596 9395 3617 9384
      3622 9343
TIME...MOT...LOC 1438Z 270DEG 35KT 3621 9355 3594 9363 3571 9384 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:33 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 26, 6:33 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
633 AM CDT Fri Apr 26 2024

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 251 AM CDT Fri Apr 26 2024

Deep warm and moist advection collocated with diffluence aloft
beneath an advancing jet streak has and will continue to support
scattered showers and thunderstorms for the remainder of the night.
Previous model guidance had a robust signal for a strong to severe
convective line to push through the area near daybreak. More recent
guidance has trended away from this idea, with instead more
scattered strong to severe storm activity developing. It is
difficult to say whether these adjustments in the CAMs will
ultimately be justified, but we are already seeing increasing radar
activity with numerous showers and thunderstorms. Either way, expect
a busy remainder of the night.

The setup Friday during the day will continue to favor warm and
moist advection across the forecast area. Subsidence behind the wave
that will move through this morning will presumably lead to quiet
weather conditions during the mid to late morning. However, by the
afternoon storms are expected to develop along the dry line. The
atmosphere will be very unstable with perhaps 3000-4000 J/kg of
MUCAPE and little in the way of capping. Additionally, deep moisture
will be present with EPS values near and above the 99th percentile
for low level moisture and moisture transport. Considering this
moisture, instability, and ample shear, supercells will most
likely develop. Any that do occur will be capable of very large
hail, damaging wind, and tornadoes. Depending on the degree of
stabilization and rate of the eastward progression of the dry
line, storms may form near the Tulsa area (lesser chance) or just
east of it (greater chance). These storms will initially be
discrete, but should merge together with time. Considering these
uncertainties, kept Pops fairly low over northeast OK, assuming a
few storms would form but many areas would also be dry. As storms
congeal, pops are a bit higher for northeast AR. The SPC has
handled this with a slight risk over much of the area, which seems
very reasonable. The WPC has a slight risk of excessive rainfall,
as locally training storms on wet ground could result in minor
flooding.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 251 AM CDT Fri Apr 26 2024

During the day Saturday an unusually deep surface low
will rapidly strengthen across western Kansas, reinvigorating the
southerly flow with impressive instability and wind shear
developing. EPS EFI for both Cape-Shear and QPF has values of 0.7 to
0.8 over the area. EPS moisture values will again be near and above
the 99th percentile for EPS climatology for the date.The general
details paint a picture of a higher end severe weather day. Storms
will likely develop along the dry line as a shortwave ejects
eastwards, with tornadoes, large hail, and damaging wind all
possible (10-30% chance within 25 miles of any given point). A
strengthening LLJ in the evening will help to prolong storm
activity. Storms will gradually transition into a line of very
heavy rainfall, with some some model guidance showing several
inches of rain being possible in spots. The SPC has maintained an
enhanced risk for Saturday with WPC showing a moderate risk of
excessive rainfall leading to flooding Saturday into Sunday.
Details on the exact locations and timing will presumably come
into better focus over the next 24 hours so stay tuned.

Heavy rainfall will translate eastwards Sunday before moving out of
the area. A short break from the stormy weather is expected, but
additional rain and thunder chances will move back into the area
early next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 632 AM CDT Fri Apr 26 2024

Line of storms moving across NE OK and possibly NW AR later this
morning to bring reduced flight conditions in the near term. After
the morning round, some isolated to widely scattered storms are
expected to develop this afternoon. With coverage still looking on
the lower side, elected to use VCTS for the E OK sites, and
PROB30s for the NW AR sites to cover. After this round of storms,
expected much of tonight to be quiet. After a period of VFR
conditions this evening, MVFR cigs are expected to return late
tonight with LLWS conditions over in NW AR.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  68  80  62 /  90  10  70  90
FSM   76  67  82  66 /  90  40  70  60
MLC   77  67  80  64 /  90  20  70  80
BVO   82  64  80  60 /  60  10  70  90
FYV   73  63  79  63 / 100  40  60  60
BYV   73  64  80  63 /  90  40  50  50
MKO   76  66  80  62 /  90  20  60  80
MIO   75  66  81  62 / 100  20  60  80
F10   78  66  79  62 /  90  10  70  90
HHW   75  66  80  64 /  90  30  70  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....06
AVIATION...30
Hazardous weather outlook, Apr 26, 5:09 AM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
509 AM CDT Fri Apr 26 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
509 AM CDT Fri Apr 26 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Ongoing.

DISCUSSION...
Widespread showers and thunderstorms will occur this morning as
storms move in from the west to east. A few of these storms could
be severe, producing damaging wind, large hail, and an isolated
tornado or two. A lull in activity will most likely occur from mid
morning to early afternoon. Additional thunderstorm activity is
expected to develop near or east of Tulsa in the late afternoon.
Once again, severe weather will be possible with any storms that
form. Areas of heavy rain are also expected, with localized
excessive rain leading to minor flash flooding. Storm activity
will then move east into Arkansas in the evening hours. Gusty
southerly winds will blow throughout the day.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Saturday will be another day with severe storm potential. The most
likely period for severe weather will be during the afternoon and
evening hours. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. At some point later on
Saturday, the severe risk will begin to decline while the flash
flood threat increases. Areas of very heavy rainfall will occur
Saturday night into Sunday, with localized flooding potential.
Area rivers may also begin to rise near the corridors of heaviest
rainfall.

Storm chances will gradually diminish later on Sunday, but any
break will be short lived with additional storm chances for
midweek. Areas of heavy rain may develop once again.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 26, 8:01 AM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
801 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     Tstm Wnd Dmg     Mcalester               34.94N 95.77W
04/26/2024                   Pittsburg          OK   Public

            Large trees and power lines down.

&&

pbs
Local storm report, Apr 26, 8:07 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
807 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 AM     Tstm Wnd Gst     4 N Dow                 34.94N 95.59W
04/26/2024  M65 MPH          Pittsburg          OK   Trained Spotter

&&

pbs
Special weather statement, Apr 26, 8:10 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
810 AM CDT Fri Apr 26 2024

ARZ001-OKZ054>063-067>069-261415-
Benton AR-Tulsa OK-Craig OK-Rogers OK-Delaware OK-Pawnee OK-Mayes OK-
Adair OK-Osage OK-Cherokee OK-Ottawa OK-Nowata OK-Washington OK-
Wagoner OK-
810 AM CDT Fri Apr 26 2024

...GUSTY SHOWERS WILL IMPACT NORTHWESTERN BENTON...ROGERS...EASTERN
OSAGE...MAYES...NORTHWESTERN ADAIR...WASHINGTON...NOWATA...NORTHERN
CHEROKEE...SOUTHEASTERN PAWNEE...NORTHERN TULSA...CRAIG...DELAWARE...
OTTAWA AND NORTHERN WAGONER COUNTIES THROUGH 915 AM CDT...

At 808 AM CDT, Gusty winds were occurring across much of northeast
Oklahoma and far northwest Arkansas in the wake of a decaying line
of showers and thunderstorms, that extended from near Chetopa to
near Scraper.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Rogers...
Bartlesville...                   Bentonville...
Sand Springs...                   Claremore...
Siloam Springs...                 Miami...
Vinita...                         Baxter Springs...
Nowata...                         Pawhuska...
Jay...                            Pryor...
Owasso...                         Bella Vista...
Pryor Creek...                    Skiatook...
Catoosa...                        Grove...

This includes the following highways,
 Interstate 44 between mile markers 228 and 324.
 Interstate 49 between mile markers 82 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3700 9462 3650 9462 3650 9407 3633 9410
      3603 9486 3616 9632 3617 9632 3700 9645
TIME...MOT...LOC 1308Z 270DEG 96KT 3697 9501 3610 9479

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 26, 8:19 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
819 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Gst     5 NW Jenks              36.07N 96.03W
04/26/2024  E60 MPH          Tulsa              OK   Public

&&

pbs
Special weather statement, Apr 26, 8:34 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Fri Apr 26 2024

OKZ075-076-261415-
Latimer OK-Le Flore OK-
834 AM CDT Fri Apr 26 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LATIMER AND WEST CENTRAL
LE FLORE COUNTIES THROUGH 915 AM CDT...

At 834 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Red Oak to 2 miles north of
Yanush. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Wilburton...                      Talihina...
Red Oak...                        Fanshawe...
Damon...                          Bengal...
Panola...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CDT for southeastern
Oklahoma.

&&

LAT...LON 3497 9489 3474 9504 3473 9543 3493 9528
TIME...MOT...LOC 1334Z 270DEG 30KT 3494 9512 3474 9532

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 26, 8:34 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Fri Apr 26 2024

ARZ019-020-029-OKZ072-074-261415-
Sebastian AR-Franklin AR-Crawford AR-Haskell OK-Sequoyah OK-
834 AM CDT Fri Apr 26 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHWESTERN SEBASTIAN...NORTHEASTERN HASKELL AND EASTERN
SEQUOYAH COUNTIES THROUGH 915 AM CDT...

At 834 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northwest of Short to 4 miles northeast
of Keota. Movement was east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Alma...                           Muldrow...
Roland...                         Mulberry...
Dyer...                           Gans...
Moffett...                        Rudy...
Figure Five...                    Fern...
Short...                          Kibler...
Concord...                        Shibley...
Piney...                          Cottonwood...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 22.
 Interstate 40 in Oklahoma between mile markers 310 and 328.
 Interstate 540 between mile markers 1 and 8.
 Interstate 49 between mile markers 22 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 AM CDT for southeastern
and east central Oklahoma.

&&

LAT...LON 3544 9409 3538 9414 3534 9421 3536 9436
      3535 9443 3538 9443 3538 9447 3533 9450
      3530 9449 3533 9460 3529 9466 3533 9469
      3536 9476 3532 9481 3528 9482 3527 9493
      3563 9453 3566 9398
TIME...MOT...LOC 1334Z 256DEG 43KT 3564 9455 3528 9485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:35 AM CDTSpecial Weather StatementTSABenton25 min
Apr 26, 7:54 AM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Crawford, Washington51 min
Apr 26, 8:10 AM CDTSpecial Weather StatementTSABenton65 min
Apr 26, 8:30 AM CDTSevere Thunderstorm WarningTSASebastian60 min
Apr 26, 8:32 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington43 min
Apr 26, 8:34 AM CDTSpecial Weather StatementTSACrawford41 min
Apr 26, 9:04 AM CDTSpecial Weather StatementTSACarroll26 min
Apr 26, 9:13 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Apr 26, 9:16 AM CDTSpecial Weather StatementTSACrawford, Franklin44 min
Apr 26, 9:26 AM CDTSpecial Weather StatementTSASebastian49 min
Apr 26, 9:38 AM CDTSpecial Weather StatementTSAMadison37 min
Apr 26, 10:58 AM CDTSpecial Weather StatementTSACrawford47 min
Apr 26, 11:48 AM CDTSpecial Weather StatementTSAMadison42 min
Apr 26, 11:55 AM CDTAreal Flood AdvisoryTSACrawford, Washington3 hr
Apr 26, 12:13 PM CDTSevere Thunderstorm WarningTSACarroll, Madison47 min
Apr 26, 12:27 PM CDTFlood WatchTSABenton, Carroll, Madison, Washington61 hr
Apr 26, 12:31 PM CDTSpecial Weather StatementTSAMadison44 min
Apr 26, 12:50 PM CDTSpecial Weather StatementTSACarroll40 min
Apr 26, 3:56 PM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington34 min
Apr 26, 4:30 PM CDTSpecial Weather StatementTSABenton15 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.